MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15
Medical Device Problem Codes Material Perforation (2205); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Nerve Damage (1979); Internal Organ Perforation (1987); Pain (1994); Perforation (2001); Renal Failure (2041); Seroma (2069); Hernia (2240); Peritonitis (2252); Distress (2329); Injury (2348); Ascites (2596); No Code Available (3191); Unspecified Tissue Injury (4559); Urinary Incontinence (4572); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a herniorrhaphy incisional laparoscopic ro.He had revision surgery 2 days post-surgery.The patient experienced surgical revision, extensive adhesions, perforation in the conduit with urinoma.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced extensive adhesions, recurrence, bowel incarceration, seroma and perforation in the conduit with urinoma.Post-operative patient treatment included lysis of adhesions, explant of previous mesh and repair of hernia with new mesh.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.(b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a parastomal incisional hernia.It was reported that after implant, the patient experienced extensive adhesions, recurrence, abdominal pain, renal failure, peritonitis, seroma, extravasation at the fascial level, perforation in the conduit with urinoma, urine leak, and ascites.Post-operative patient treatment included conservative management with catheter and stoma, dialysis, lysis of adhesions, explant of previous mesh and repair of hernia with new mesh.
 
Additional Manufacturer Narrative
Additional information: b2, b5, d8, e1 (initial reporter: facility name, street 1, city, region, postal code), h6 (added patient and imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a parastomal incisional hernia.It was reported that after implant, the patient experienced extensive adhesions, recurrence, abdominal pain, renal failure, peritonitis, seroma, extravasation at the fascial level, perforation in the conduit with urinoma, urine leak, emotional distress, and ascites.Post-operative patient treatment included revision surgery, conservative management with catheter and stoma, dialysis, lysis of adhesions, explant of previous mesh and repair of hernia with new mesh.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112--439
+1(800)646-4633
MDR Report Key7171481
Report Number9615742-2018-00046
Device Sequence Number840507
Product Code FTL
UDI-Device Identifier10884521177758
UDI-Public(01)10884521177758(17)171031(10)PMK00297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberPCOPM15
Device Catalogue NumberPCOPM15
Device Lot NumberPMK00297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
04/16/2025
09/16/2026
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date09/16/2019
12/09/2019
04/24/2025
09/21/2026
Date Device Manufactured11/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Life Threatening;
Patient Age72 YR
Patient SexMale